Results 1 to 7 of 7
Like Tree9Likes
  • 5 Post By Honkey_Kong
  • 3 Post By 956Vette
  • 1 Post By bullshark99

Thread: Options (Peptides?) for opioid cessation?

  1. #1
    ascendant's Avatar
    ascendant is offline Senior Member
    Join Date
    Mar 2006
    Location
    Right behind you...
    Posts
    1,909

    Options (Peptides?) for opioid cessation?

    Long story short, a while back I started taking kratom to deal with family-related depression. Things are better now, and I want to come off it. However, kratom is just as bad as an opioid, so coming off is VERY difficult. TONS of pain, depression, can't focus, no energy, etc. All the same exact symptoms of coming off an opioid, as it has severely suppressed my body's ability to produce dopamine (and not sure what else).

    I know there are some peptides that help with opioid withdrawal, Selank being one off the top of my head. But, I'm not sure how effective it is, if at all. Don't want to waste money on peptides that won't do any good.

    Anyway, if anyone has dealt with this and has any suggestions on ways to reduce the withdrawal symptoms while easing off, I could really use the help.
    Last edited by ascendant; 08-08-2022 at 10:37 AM. Reason: My dumbass can't spell

  2. #2
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,895
    Quote Originally Posted by ascendant View Post
    Long story short, a while back I started taking kratom to deal with family-related depression. Things are better now, and I want to come off it. However, kratom is just as bad as an opioid, so coming off is VERY difficult. TONS of pain, depression, can't focus, no energy, etc. All the same exact symptoms of coming off an opioid, as it has severely suppressed my body's ability to produce dopamine (and not sure what else).

    I know there are some peptides that help with opioid withdrawal, Selank being one off the top of my head. But, I'm not sure how effective it is, if at all. Don't want to waste money on peptides that won't do any good.

    Anyway, if anyone has dealt with this and has any suggestions on ways to reduce the withdrawal symptoms while easing off, I could really use the help.
    The easiest way to come off is to titrate the dosage you're currently taking now. Increase the time interval between dosages and reduce the dosage itself.

  3. #3
    956Vette is online now AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,405
    Blog Entries
    1
    Wouldn't waste your resources on protein drugs, you'll get past this, spend as much time in the gym as possible. Selank is a watered down rec drug not worth its salt.

  4. #4
    ascendant's Avatar
    ascendant is offline Senior Member
    Join Date
    Mar 2006
    Location
    Right behind you...
    Posts
    1,909
    Thanks for the feedback guys. Titrating down is proving to be difficult to say the least. Even when lowering it the slightest bit, I can't focus at work, I'm lethargic, in pain, headaches, depressed mood, etc. I'm taking acetaminophen and aspirin like it's water, so it's doing a number on my liver as well.

    I hate this, as I don't have an addictive personality at all. Of all things, my body becomes dependent on something you can get in a damn health food store, lol.

    It's hard gradually bringing it down because during times of stress, my body can't handle it without the kratom. It's becomes unbearable at times. Some points of the day I can be sort of ok, but then other times it's like it's a "flare up" of withdrawal if that makes sense, and I get really bad. Trying to keep my stress levels to a minimum, but with kids, a custody battle with the ex, and a commission-based job that keeps you on your toes 24/7, it's not easy avoiding stress.

  5. #5
    bullshark99 is offline Senior Member
    Join Date
    Nov 2011
    Posts
    1,007
    Others here may not agree with me but worked best for myself on the opiate addiction was to rip the fuckin bandaid off and go cold turkey.
    That’s not wise with Benzos and alcohol as you can have seizures and die but opiates, other than discomfort you will be fine.

    May want to double check what you are using won’t hurt you with immediate cessation.
    redz likes this.

  6. #6
    ickythump's Avatar
    ickythump is offline Member
    Join Date
    Aug 2012
    Location
    Dagoba System
    Posts
    700
    I had stopped taking the hardest opiates and then also kratom. Kratom isn't quite as bad. But in the moment it's going to feel like it is so I understand where you are coming from. Is there someone you can talk to who can keep you accountable? The real issue is driving past a head shop and just picking up a little bag of the ship for 20 dollars. I wrote out exactly why I wanted to stop taking it like what my motivation was, and asked my sister to make sure I didn't go to any head shop. I understand if you don't want to tell anyone about it. I did as much stuff as I possibly could to keep me from sitting on the couch thinking about how badly I wanted this uncomfortable feeling to go away, played through a few video games, make sure I had easy access to food that was both comforting and some that was healthy

  7. #7
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,895
    If you really feel like you're hooked on the kratom, maybe go to a few NA meetings and get some support there? A licensed clinical social worker might also be a good option for you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •